| Catalog Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 may 2024 lot 1908617: (b)(4) items manufactured and released on 12-march-2020.Expiration date: 2025-03-01.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 3 years and 10 months from the primary, the patient came in reporting pain due to a loose tibia and the cause is unknown.The surgeon revised the tibial tray and insert and the surgery was completed successfully.